I have been on birth control for 3 months now (this is my 3rd month)..the first month i got my period about a week early.second month i got it right when i started taking the placebo pills.then this month.i have 2 days and one week left of regular pills before i start my placebo pills and started my period.WHAT IS GOING ON!?!?!?! Please help.:(
PythonPrincess was correct, but it may not be a stronger pill that you need. There are different types of pills that work a bit differently, and many women find (along with the help of their physicians) that they will need to experiment to find what works best. 3 months is really too early to tell. I would at least wait 6 months, and keep track of any other side effects that might occur. If you miss a pill and need to double up on it, it is safe but can mess up your schedule.
sometimes it takes a while to get on a normal schedule when taking birth control. try to take them at the same time every day. Maybe you need a stronger one if it doesn't straighten up.
Birth control can really mess up your period. There may be times you won't have one and the next time you have it for weeks. You could try switching to a birth control where you period could be more reglular, like the ring thing, or the shot.
It is normal.
You have only recently started taking this birth control and it takes a good few months (even a year or so) for your body to get used to the drugs that you are putting into your system.
It will get better, you'll see!
However, if you do not want to be like this then there are other options of birth control available to you and you should perhaps discuss these with your GP.
You are probably having break through bleeding on you BC pills. You probaly should see your DR. may get some stronger ones.
When u first start the pill it can get irregular, but then it will all go back to normal.
Another thing these irregularities might be because you missed a pill, try taking them always at the same time and never less than 12 hrs before the other one that also causes irregularities and can let you get pregnant even with the pill.
If yopu have any more doubts you should check with your dr. or call the pill hotline and ask them about it. most of them have 1-800 numbers.
it takes time adjusting and if you dont adjust here soon if i was yuo i would aske you doctor